Alert archive / Virginia / Special Weather Statements in 2012
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Jul 15, 2012, 3:21 PM EDT for Alleghany County, City of Covington, Virginia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2012, 3:21 PM EDT (19:21 UTC)
- Expired
- Jul 15, 2012, 3:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Blacksburg, VA
Counties Alleghany County, VA, City of Covington, VA
The radar
The Roanoke radar (KFCX), 92 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 456 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 865 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
591
WWUS81 KRNK 151921
SPSRNK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
321 PM EDT SUN JUL 15 2012
VAZ019-151945-
ALLEGHANY VA-
321 PM EDT SUN JUL 15 2012
...STRONG THUNDERSTORMS WILL AFFECT ALLEGHANY COUNTY...
AT 317 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 7 MILES
SOUTHEAST OF NEOLA TO 5 MILES EAST OF WHITE SULPHUR SPRINGS...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL BE NEAR NATURAL WELL AROUND 330 PM AND HOLLINS
AROUND 345 PM.
LAT...LON 3791 7990 3789 7988 3788 7976 3770 8008
3775 8026 3777 8025 3778 8021 3780 8023
3785 8018 3794 8004
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jul 15, 2:47 PM EDT, 34 minutes earlier.
Area forecast discussion, Jul 15, 2:47 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 247 PM EDT SUN JUL 15 2012 .SYNOPSIS... BROAD HIGH PRESSURE OFFSHORE WILL COVER MUCH OF THE MID ATLANTIC REGION THROUGH MONDAY. A WEAK UPPER LEVEL DISTURBANCE WILL TRACK SOUTHEAST ACROSS THE AREA LATER TODAY AND TONIGHT PROVIDING ADDITIONAL SHOWERS AND STORMS. A COLD FRONT WILL THEN TRY TO MAKE ITS WAY THROUGH THE HIGH BY THE END OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1215 PM EDT SUNDAY... AREA RADARS SHOWED SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE BLUE RIDGE SOUTH OF ROANOKE AND FROM SOUTHEAST WEST VIRGINA INTO FAR SOUTHWEST VIRGINIA. CAPES WILL BE IN THE 2500 TO 3500 J/KG RANGE TODAY AND PRECIPITABLE WATER VALUES WILL BE 1.5 TO 2.0 INCHES. SIMILAR TO YESTERDAY RAINFALL RATES COULD BE HIGH. STORMS MOTION SHOULD BE TO THE NORTHEAST AROUND 10 MPH NORTH OF HWY 460 BUT WINDS ARE LIGHTER ACROSS THE SOUTHSIDE OF VIRGINIA AND IN NORTHERN NORTH CAROLINA. HAVE MAINTAINED THE THREAT OF HEAVY RAIN IN THE FORECAST. ONLY MINOR CHANGES MADE TO AFTERNOON HIGHS. AS OF 230 AM EDT SUNDAY... WARM AND JUICY AIR WILL REMAIN ACROSS THE REGION TODAY BETWEEN HIGH PRESSURE TO THE SOUTH AND AN UPSTREAM SHORTWAVE TROF THAT WILL APPROACH FROM THE NW BY THIS EVENING. THIS WILL PROVIDE FOR A CONTINUED WEST TO SW LOW LEVEL FLOW OF HIGH PWAT AIR INTO A HIGH AFTERNOON CAPE/THETA-E ENVIRONMENT THAT WILL BE ONLY SLIGHTLY CAPPED ACROSS THE EAST. HOWEVER MAIN FOCUS SHOULD BE A BIT FARTHER TO THE WEST AND NW...CLOSER TO THE APPROACHING TROF ESPCLY WHERE THE CURRENT DEEPER MOISTURE AXIS WILL COINCIDE LATER WITH THIS FEATURE. LATEST LOCAL MODELS INCLUDING THE SPC WRF GNRLY FOLLOW THIS SCENARIO WITH THE BEST SCATTERING OF STORMS OVER THE NW FROM MIDDAY ON AND THEN ALONG THE SRN/CENTRAL BLUE RIDGE BY MID/LATE AFTERNOON GIVEN THE W/SW FLOW. SOME OF THIS COVERAGE MAY AGAIN BECOME MORE BANDED/MULTICELLULAR PER INSTABILITY UNDER WEAK UNIDIRECTIONAL FLOW ALOFT SO POTENTIAL FOR MORE HEAVY RAIN IN STORE BUT ONLY ISOLATED SVR AT THIS POINT. CONFIDENCE THOUGH NOT ENOUGH TO SUPPORT MORE THAN AN ISOLATED FLOOD THREAT SO WONT HOIST ANOTHER WATCH BUT KEEP MENTION IN THE HWO FOR NOW. OTRW STILL RUNNING WITH LIKELY POPS IN SPOTS ACROSS THE WEST AND LOWER CHANCES ELSW ESPCLY EAST WHERE MAY SEE SOME STORMS PUSH OFF THE BLUE RIDGE LATE AHEAD OF SHORTWAVE TROF. TEMPS AGAIN QUITE WARM/MUGGY UNDER WEAK DOWNSLOPE AFTER EARLY FOG CLEARS WITH HIGHS AROUND 90 SE AND MOSTLY 80S ELSW PENDING CONVECTIVE COVERAGE/CLOUDS. SHRA/TSRA WILL LIKELY STILL BE ONGOING ESPCLY WEST THIS EVENING WITH SOME OF THESE BANDS/CLUSTERS POSSIBLY PERSISTING UNTIL AFTER MIDNIGHT WITH THE TROF CROSSING FROM THE NW. THUS PLAN TO MAINTAIN HIGH CHANCE TO LOW LIKELYS NW THIRD FOR A FEW HOURS THIS EVENING...AND CHANCE TO SLIGHT POPS ELSW...TAPERING TO PC WITH ONLY AN ISOLATED -SHRA FAR WEST LATE. SHOULD AGAIN SEE SOME PATCHY FOG AROUND WITH TEMPS STILL QUITE MUGGY GIVEN OVERALL LOWS OF 66-73. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AS OF 241 AM EDT SUNDAY... AN UPPER LEVEL TROUGH TRACKING ACROSS THE OHIO VALLEY AND A LEE TROUGH IN THE PIEDMONT WILL BE THE PRIMARY MECHANISMS FOR SHOWERS AND THUNDERSTORMS MONDAY AND TUESDAY. A WEAK SHORT WAVE AND DIURNAL HEATING WILL ALSO HELP GENERATE CONVECTION DURING THE AFTERNOON AND EVENING HOURS. DURING THE OVERNIGHT HOURS...WEAK HIGH PRESSURE BUILDS IN TO THE REGION...REDUCING THE RAIN THREAT BUT INCREASING THE CHANCES FOR DENSE FOG. WARM AND MUGGY CONDITIONS EXPECTED THROUGH THE PERIOD. BOTH DAYTIME AND NIGHTTIME TEMPERATURES WILL RUN 5F TO 10F ABOVE NORMAL. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... AS OF 1130 AM EDT SATURDAY... DURING THIS PORTION OF THE FORECAST...SHOWER AND THUNDERSTORM COVERAGE WILL BECOME MORE THAN SIMPLY DIURNALLY BASED. WE ANTICIPATE A BACKDOOR COLD FRONT WILL APPROACH THE REGION ON WEDNESDAY...CROSS THE AREA THURSDAY NIGHT INTO EARLY FRIDAY...AND BE SOUTH OF THE REGION OR STALLED VERY NEAR REGION ON SATURDAY. THE INFLUENCE OF THE FRONT WILL YIELD A MORE ORGANIZED PATTERN OF PRECIPITATION COVERAGE THAT WILL CONTINUE INTO AND THROUGH THE OVERNIGHT PERIODS. TEMPERATURES WILL TREND ONLY SLIGHTLY COOLER WITH THE INFLUENCE OF THE FRONT...MAINLY DUE TO INCREASED CLOUD COVER AND A GREATER ABUNDANCE OF PRECIPITATION. HOWEVER...THE COMBINATION OF TEMPERATURE AND HUMIDITY WILL GIVE THE FAR EASTERN PORTION OF THE FORECAST AREA HEAT INDEX VALUES TOPPING 100 DEGREES FOR AROUND AN HOUR WEDNESDAY AFTERNOON...AND THEN JUST SHY OF 100 DEGREES FOR AROUND AN HOUR THURSDAY AFTERNOON. THIS POTENTIAL IS CURRENTLY BEING ADDRESSED IN THE HAZARDOUS WEATHER OUTLOOK...AND PLAN TO CONTINUE WITH SIMILAR WORDING. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... AS OF 240 PM EDT SUNDAY... EXPECT SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. HEAVIER DOWNPOURS WITH THE STORMS WILL PRODUCE MVFR VISIBILITIES. MODELS BRING A SHORT WAVE OUT OF THE EASTER GREAT LAKES AND THROUGH THE MID ATLANTIC REGION OVERNIGHT. THIS MAY PROLONG THE CHANCE OF SHOWERS INTO THIS EVENING EARLY MORNING. MODERATE CONFIDENCE THAT THE LOW LEVEL MOISTURE AND DEEPENING WEST TO NORTHWEST LOW LEVEL WINDS WILL RESULT IN MVFR STRATUS AT BLF OVERNIGHT. FOG WILL ALSO FORM AGAIN TONIGHT DUE TO THE AFTERNOON RAIN AND THE VERY MOIST LOW LEVEL AIR MASS. HIGH CONFIDENCE OF IFR TO LIFR CEILINGS AND VISIBILITIES AT LWB BETWEEN 06-12Z. MONDAY THROUGH WEDNESDAY...HIGH PRESSURE GRADUALLY BUILDS INTO THE AREA WITH PROGRESSIVELY MILDER TEMPERATURES AND A STRONG CAPPING INVERSION ALOFT. CONDITIONS WILL THEN BE MAINLY VFR MONDAY THRU WEDNESDAY EXCEPT BRIEFLY MVFR/IFR UNDER THOSE ISOLATED AREAS THAT RECEIVE A MODERATE TO HEAVY SHOWER OR STORM. SOME PATCHY VALLEY OR RIVER FOG ALSO LIKELY TO RESULT IN BRIEF EARLY MORNING MVFR/IFR CONDITIONS IN THE NORMALLY FOGGY LOCATIONS SUCH AS KLWB...KBCB AND KLYH INTO MIDWEEK. BY THURSDAY...A COLD FRONT APPROACHES THE REGION. THIS WILL RESULT IN MORE WIDESPREAD SHOWERS AND THUNDERSTORMS. && .EQUIPMENT... NOAA ALL HAZARDS RADIO FOR THE HINTON TRANSMITTER REMAINS OFF THE AIR DUE TO COMMERCIAL POWER NOT REACHING THE SITE. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...AMS/JH NEAR TERM...AMS/JH SHORT TERM...RCS LONG TERM...DS AVIATION...AMS/JH EQUIPMENT...
Hazardous weather outlook, Jul 15, 3:20 AM EDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 320 AM EDT SUN JUL 15 2012 NCZ001>004-018>020-VAZ007-009>020-022>024-032>035-045>047-WVZ042>045- 160730- ASHE-ALLEGHANY NC-SURRY-STOKES-WATAUGA-WILKES-YADKIN-TAZEWELL-SMYTH- BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG- ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN- BEDFORD-AMHERST-CAMPBELL-APPOMATTOX-BUCKINGHAM-MERCER-SUMMERS-MONROE- GREENBRIER- 320 AM EDT SUN JUL 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SLOW MOVING THUNDERSTORMS COULD PRODUCE VERY HEAVY RAINFALL AND LOCALIZED FLOODING THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ005-006-VAZ043-044-058-059-160730- ROCKINGHAM-CASWELL-HENRY-PITTSYLVANIA-HALIFAX-CHARLOTTE- 320 AM EDT SUN JUL 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS COULD PRODUCE VERY HEAVY RAINFALL AND LOCALIZED FLOODING THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 15, 2:18 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
218 PM EDT SUN JUL 15 2012
VAZ032-151900-
PATRICK VA-
218 PM EDT SUN JUL 15 2012
...A STRONG THUNDERSTORM WILL AFFECT PATRICK COUNTY...
AT 213 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
ARARAT...MOVING EAST AT 5 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
AN INCH OF RAIN COULD FALL IN AS LITTLE AS 15 MINUTES.
THIS STORM WILL BE NEAR STUART AROUND 300 PM.
LAT...LON 3657 8059 3665 8060 3666 8056 3664 8055
3666 8050 3665 8049 3669 8046 3675 8028
3655 8016Special weather statement, Jul 15, 2:35 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
235 PM EDT SUN JUL 15 2012
NCZ003-004-151900-
STOKES NC-SURRY NC-
235 PM EDT SUN JUL 15 2012
...A STRONG THUNDERSTORM WILL AFFECT STOKES AND SURRY COUNTIES...
AT 231 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER MOUNT AIRY...
MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR WOODVILLE AROUND 250 PM...WESTFIELD AROUND
255 PM AND FRANCISCO AROUND 300 PM.
LAT...LON 3648 8063 3656 8060 3655 8035 3654 8032
3647 8038Special weather statement, Jul 15, 2:44 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
244 PM EDT SUN JUL 15 2012
VAZ022-034-151915-
BEDFORD VA-ROANOKE VA-
244 PM EDT SUN JUL 15 2012
...A STRONG THUNDERSTORM WILL AFFECT BEDFORD AND ROANOKE COUNTIES...
AT 243 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF STEWARTSVILLE...MOVING EAST AT 5 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THIS STORM WILL BE NEAR STEWARTSVILLE AROUND 315 PM.
LAT...LON 3720 7973 3720 7978 3724 7979 3721 7981
3723 7982 3721 7984 3723 7985 3720 7989
3720 7993 3726 7992 3729 7974Special weather statement, Jul 15, 2:47 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 247 PM EDT SUN JUL 15 2012 VAZ023-024-151915- BOTETOURT VA-ROCKBRIDGE VA- 247 PM EDT SUN JUL 15 2012 ...A STRONG THUNDERSTORM WILL AFFECT BOTETOURT AND ROCKBRIDGE COUNTIES... AT 243 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST OF EAGLE ROCK...MOVING EAST AT 10 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR NATURAL BRIDGE AROUND 315 PM. LAT...LON 3776 7949 3762 7948 3763 7977 3771 7978
Special weather statement, Jul 15, 3:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
317 PM EDT SUN JUL 15 2012
VAZ017-151945-
FLOYD VA-
317 PM EDT SUN JUL 15 2012
...A STRONG THUNDERSTORM WILL AFFECT FLOYD COUNTY...
AT 313 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
COPPER HILL...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THIS STORM WILL BE NEAR COPPER HILL AROUND 325 PM.
LAT...LON 3702 8033 3708 8028 3711 8019 3712 8012
3708 8011 3707 8011 3706 8012 3704 8011
3702 8011Special weather statement, Jul 15, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
321 PM EDT SUN JUL 15 2012
VAZ019-151945-
ALLEGHANY VA-
321 PM EDT SUN JUL 15 2012
...STRONG THUNDERSTORMS WILL AFFECT ALLEGHANY COUNTY...
AT 317 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 7 MILES
SOUTHEAST OF NEOLA TO 5 MILES EAST OF WHITE SULPHUR SPRINGS...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL BE NEAR NATURAL WELL AROUND 330 PM AND HOLLINS
AROUND 345 PM.
LAT...LON 3791 7990 3789 7988 3788 7976 3770 8008
3775 8026 3777 8025 3778 8021 3780 8023
3785 8018 3794 8004The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 12:54 PM EDT | Special Weather Statement | RNK | City of Martinsville | 66 min |
| Jul 15, 12:58 PM EDT | Special Weather Statement | RNK | Bath | 47 min |
| Jul 15, 1:16 PM EDT | Special Weather Statement | RNK | Cumberland | 59 min |
| Jul 15, 1:52 PM EDT | Special Weather Statement | RNK | Carroll | 23 min |
| Jul 15, 2:18 PM EDT | Special Weather Statement | RNK | Patrick | 42 min |
| Jul 15, 2:44 PM EDT | Special Weather Statement | RNK | City of Roanoke | 31 min |
| Jul 15, 2:47 PM EDT | Special Weather Statement | RNK | City of Lexington | 28 min |
| Jul 15, 3:17 PM EDT | Special Weather Statement | RNK | Montgomery | 28 min |
| Jul 15, 3:32 PM EDT | Special Weather Statement | RNK | Bath | 28 min |
| Jul 15, 3:42 PM EDT | Special Weather Statement | RNK | Pittsylvania | 33 min |
| Jul 15, 4:16 PM EDT | Special Weather Statement | RNK | Rockbridge, City of Lexington | 29 min |
| Jul 15, 4:27 PM EDT | Special Weather Statement | RNK | Nelson | 18 min |
| Jul 15, 4:32 PM EDT | Special Weather Statement | RNK | Pulaski | 28 min |
| Jul 15, 4:46 PM EDT | Special Weather Statement | RNK | Rockbridge, City of Buena Vista, City of Lexington | 29 min |
| Jul 15, 4:54 PM EDT | Special Weather Statement | RNK | Buckingham | 51 min |
| Jul 15, 5:43 PM EDT | Severe Thunderstorm Warning | RNK | Buckingham | 27 min |
| Jul 15, 2:35 PM EDT | Special Weather Statement | RNK | Surry | 25 min |
Nearby
Special Weather Statements in Virginia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.